# SDR AALA20131230006

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 51,897 hours, 6,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT RT NR 3 DOOR WAS HANGING BY THE WIRES.  REPLACED THE RT NR 3 DOOR EMERGENCY EXIT LIGHT.  OPERATIONS CHECKED NORMAL.
